CSN Login
Members Online: 5

High white blood cell count during chemo?

j_waffles
Posts: 22
Joined: Jun 2010

Hi fellow brain people,

I'm curious to know if anyone has ever experienced an increase in their WBC count while taking chemo, and what they went through. I'm currently taking Temodar for my Grade II Oligodendroglioma (with co-deletion) and my bloodwork at the end of Round 4 showed a high WBC count that my nurse said is usually indication of a mild allergic reaction, though it could be stress. Coincidently, I've had an increase in nausea and some chest/stomach/abdominal pain, and I wonder if it has anything to do with the WBC count.

The WBC count might not be related to the Temodar, but I thought I'd put it out there and see if anyone has any similar experiences and possible advice?

Jenny

sue Siwek
Posts: 281
Joined: Jun 2009

my husband did and could not continue with chemo until it got down. please discuss this with your doctor.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network